Alert archive / Missouri / Flash Flood Watches in 2016

Flash Flood Watch 2, NWS Kansas City, MO

May 26, 20167 counties in Kansas; 19 counties in Missouri

NWS Kansas City, MO issued this flash flood watch at May 26, 2016, 1:05 PM CDT for 7 counties in Kansas; 19 counties in Missouri. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
May 26, 2016, 1:05 PM CDT (18:05 UTC)
Expired
May 28, 2016, 3:08 AM CDT
In force
38 hr
Issued by
NWS Kansas City, MO
Flood severity
None
All 26 counties

Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Cass County, MO, Clay County, MO, Clinton County, MO, DeKalb County, MO, Gentry County, MO, Henry County, MO, Holt County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Nodaway County, MO, Platte County, MO, Ray County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 69 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 6.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1730 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted.

063 
WGUS63 KEAX 261805
FFAEAX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
105 PM CDT THU MAY 26 2016

...HEAVY RAIN EXPECTED TONIGHT INTO TOMORROW MORNING...

.SEVERAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS PRODUCING HEAVY
RAINFALL WILL MOVE ACROSS WESTERN MISSOURI AND EASTERN KANSAS
THROUGH TOMORROW MORNING. RAINFALL RATES IN THE 1 TO 2 INCH PER HOUR
RANGE WILL BE POSSIBLE WHICH COULD LEAD TO FLASH FLOODING.

KSZ025-057-060-102>105-MOZ001>004-011>013-020>022-028>030-037-038-
043-044-053-054-270215-
/O.NEW.KEAX.FF.A.0002.160526T1805Z-160527T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HOLT-ANDREW-DE KALB-
BUCHANAN-CLINTON-CALDWELL-PLATTE-CLAY-RAY-JACKSON-LAFAYETTE-CASS-
JOHNSON MO-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...
ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...OREGON...
SAVANNAH...CAMERON...ST. JOSEPH...PLATTSBURG...KINGSTON...
HAMILTON...POLO...PARKVILLE...PLATTE CITY...WESTON...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...KANSAS CITY...INDEPENDENCE...
LEXINGTON...CONCORDIA...RAYMORE...HARRISONVILLE...PLEASANT HILL...
WARRENSBURG...BUTLER...RICH HILL...CLINTON
105 PM CDT THU MAY 26 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF KANSAS AND MISSOURI... 
  INCLUDING THE FOLLOWING AREAS...IN KANSAS...ATCHISON KS... 
  DONIPHAN...JOHNSON KS...LEAVENWORTH...LINN KS...MIAMI AND 
  WYANDOTTE. IN MISSOURI...ANDREW...ATCHISON MO...BATES... 
  BUCHANAN...CALDWELL...CASS...CLAY...CLINTON...DE KALB... 
  GENTRY...HENRY...HOLT...JACKSON...JOHNSON MO...LAFAYETTE... 
  NODAWAY...PLATTE...RAY AND WORTH. 

* THROUGH FRIDAY MORNING

* SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED ACROSS EASTERN KANSAS
  AND WESTERN MISSOURI THROUGH TOMORROW MORNING. THIS ADDITIONAL
  RAINFALL COMBINED WITH THE RAIN THAT HAS ALREADY FALLEN THIS WEEK
  COULD LEAD TO FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
3 follow-up statements
088 
WGUS63 KEAX 270823
FFAEAX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
323 AM CDT FRI MAY 27 2016

...SEVERAL MORE ROUNDS OF STORMS POSSIBLE THROUGH SATURDAY MORNING...

.SEVERAL ROUNDS THUNDERSTORMS PRODUCING HEAVY RAINFALL MAY MOVE
ACROSS WESTERN MISSOURI AND EASTERN KANSAS THROUGH SATURDAY MORNING.
RAINFALL RATES IN THE 1 TO 2 INCH PER HOUR RANGE ARE POSSIBLE WHICH
COULD LEAD TO FLASH FLOODING.

KSZ025-057-060-102>105-MOZ001>004-011>013-020>022-028>030-037-038-
043-044-053-054-271630-
/O.EXT.KEAX.FF.A.0002.000000T0000Z-160528T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HOLT-ANDREW-DE KALB-
BUCHANAN-CLINTON-CALDWELL-PLATTE-CLAY-RAY-JACKSON-LAFAYETTE-CASS-
JOHNSON MO-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...OSAWATOMIE...
LOUISBURG...PLEASANTON...LA CYGNE...MOUND CITY...WATHENA...
ELWOOD...TROY...HIGHLAND...FORT LEAVENWORTH...LEAVENWORTH...
LANSING...KANSAS CITY KANSAS...OVERLAND PARK...STANLEY...OLATHE...
SHAWNEE...LENEXA...TARKIO...ROCKPORT...FAIRFAX...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...KING CITY...OREGON...MAITLAND...
FOREST CITY...CRAIG...SAVANNAH...COUNTRY CLUB VILLA...MAYSVILLE...
STEWARTSVILLE...OSBORN...UNION STAR...CLARKSDALE...
ST. JOSEPH AIRPORT...ST. JOSEPH...CAMERON...PLATTSBURG...
LATHROP...HAMILTON...BRAYMER...POLO...BRECKENRIDGE...PARKVILLE...
PLATTE CITY...RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...
LIBERTY...EXCELSIOR SPRINGS...RICHMOND...LAWSON...KANSAS CITY...
INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON...CONCORDIA...
BELTON...RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG...
BUTLER...ADRIAN...RICH HILL...CLINTON...WINDSOR
323 AM CDT FRI MAY 27 2016

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SATURDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF KANSAS AND MISSOURI...INCLUDING THE FOLLOWING 
  AREAS...IN KANSAS...ATCHISON KS...DONIPHAN...JOHNSON KS... 
  LEAVENWORTH...LINN KS...MIAMI AND WYANDOTTE. IN MISSOURI... 
  ANDREW...ATCHISON MO...BATES...BUCHANAN...CALDWELL...CASS... 
  CLAY...CLINTON...DE KALB...GENTRY...HENRY...HOLT...JACKSON... 
  JOHNSON MO...LAFAYETTE...NODAWAY...PLATTE...RAY AND WORTH. 

* THROUGH SATURDAY MORNING

* SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED ACROSS EASTERN 
  KANSAS AND WESTERN MISSOURI THROUGH TOMORROW MORNING. THIS 
  ADDITIONAL RAINFALL COMBINED WITH THE RAIN THAT HAS ALREADY 
  FALLEN THIS WEEK COULD LEAD TO FLASH FLOODING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
374 
WGUS63 KEAX 271647
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1147 AM CDT FRI MAY 27 2016

...SEVERAL MORE ROUNDS OF STORMS POSSIBLE THROUGH SATURDAY
MORNING...

.SEVERAL ROUNDS THUNDERSTORMS PRODUCING HEAVY RAINFALL MAY MOVE
ACROSS WESTERN MISSOURI AND EASTERN KANSAS THROUGH SATURDAY
MORNING. RAINFALL RATES IN THE 1 TO 2 INCH PER HOUR RANGE ARE
POSSIBLE WHICH COULD LEAD TO FLASH FLOODING.

KSZ025-057-060-102>105-MOZ001>004-011>013-020>022-028>030-037-038-
043-044-053-054-280100-
/O.CON.KEAX.FF.A.0002.000000T0000Z-160528T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HOLT-ANDREW-DE KALB-
BUCHANAN-CLINTON-CALDWELL-PLATTE-CLAY-RAY-JACKSON-LAFAYETTE-CASS-
JOHNSON MO-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...OSAWATOMIE...
LOUISBURG...PLEASANTON...LA CYGNE...MOUND CITY...WATHENA...
ELWOOD...TROY...HIGHLAND...FORT LEAVENWORTH...LEAVENWORTH...
LANSING...KANSAS CITY KANSAS...OVERLAND PARK...STANLEY...OLATHE...
SHAWNEE...LENEXA...TARKIO...ROCKPORT...FAIRFAX...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...KING CITY...OREGON...MAITLAND...
FOREST CITY...CRAIG...SAVANNAH...COUNTRY CLUB VILLA...MAYSVILLE...
STEWARTSVILLE...OSBORN...UNION STAR...CLARKSDALE...
ST. JOSEPH AIRPORT...ST. JOSEPH...CAMERON...PLATTSBURG...
LATHROP...HAMILTON...BRAYMER...POLO...BRECKENRIDGE...PARKVILLE...
PLATTE CITY...RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...
LIBERTY...EXCELSIOR SPRINGS...RICHMOND...LAWSON...KANSAS CITY...
INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON...CONCORDIA...
BELTON...RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG...
BUTLER...ADRIAN...RICH HILL...CLINTON...WINDSOR
1147 AM CDT FRI MAY 27 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF KANSAS AND MISSOURI...INCLUDING THE FOLLOWING 
  AREAS...IN KANSAS...ATCHISON KS...DONIPHAN...JOHNSON KS... 
  LEAVENWORTH...LINN KS...MIAMI AND WYANDOTTE. IN MISSOURI... 
  ANDREW...ATCHISON MO...BATES...BUCHANAN...CALDWELL...CASS... 
  CLAY...CLINTON...DE KALB...GENTRY...HENRY...HOLT...JACKSON... 
  JOHNSON MO...LAFAYETTE...NODAWAY...PLATTE...RAY AND WORTH. 

* THROUGH SATURDAY MORNING

* SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED ACROSS EASTERN 
  KANSAS AND WESTERN MISSOURI THROUGH TOMORROW MORNING. THIS 
  ADDITIONAL RAINFALL COMBINED WITH THE RAIN THAT HAS ALREADY 
  FALLEN THIS WEEK COULD LEAD TO FLASH FLOODING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
764 
WGUS63 KEAX 280808
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
308 AM CDT SAT MAY 28 2016


KSZ025-057-060-102>105-MOZ001>004-011>013-020>022-028>030-037-038-
043-044-053-054-280915-
/O.CAN.KEAX.FF.A.0002.000000T0000Z-160528T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HOLT-ANDREW-DE KALB-
BUCHANAN-CLINTON-CALDWELL-PLATTE-CLAY-RAY-JACKSON-LAFAYETTE-CASS-
JOHNSON MO-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...OSAWATOMIE...
LOUISBURG...PLEASANTON...LA CYGNE...MOUND CITY...WATHENA...
ELWOOD...TROY...HIGHLAND...FORT LEAVENWORTH...LEAVENWORTH...
LANSING...KANSAS CITY KANSAS...OVERLAND PARK...STANLEY...OLATHE...
SHAWNEE...LENEXA...TARKIO...ROCKPORT...FAIRFAX...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...KING CITY...OREGON...MAITLAND...
FOREST CITY...CRAIG...SAVANNAH...COUNTRY CLUB VILLA...MAYSVILLE...
STEWARTSVILLE...OSBORN...UNION STAR...CLARKSDALE...
ST. JOSEPH AIRPORT...ST. JOSEPH...CAMERON...PLATTSBURG...
LATHROP...HAMILTON...BRAYMER...POLO...BRECKENRIDGE...PARKVILLE...
PLATTE CITY...RIVERSIDE...WEATHERBY LAKE...WESTON...GLADSTONE...
LIBERTY...EXCELSIOR SPRINGS...RICHMOND...LAWSON...KANSAS CITY...
INDEPENDENCE...ODESSA...HIGGINSVILLE...LEXINGTON...CONCORDIA...
BELTON...RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG...
BUTLER...ADRIAN...RICH HILL...CLINTON...WINDSOR
308 AM CDT SAT MAY 28 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF KANSAS AND MISSOURI HAS
BEEN CANCELLED. THE THREAT OF HEAVY RAINFALL PRODUCING FLASH FLOODING
HAS ENDED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at May 26, 12:39 PM CDT, 26 minutes earlier.

Area forecast discussion, May 26, 12:39 PM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
1239 PM CDT THU MAY 26 2016

.Discussion...
Issued at 349 AM CDT THU MAY 26 2016

Tricky forecast over the next 36-48 hours as a shortwave trough
ejects out of the desert Southwest and pushes surface low pressure
from the lee side of the Rockies out into western KS. The primary
focus for convective initiation later today, at least from a
synoptic perspective, will be the dryline stretching from west
central KS through the TX panhandle, and the warm front extending
northeastward from southwest KS through the central Plains. However,
there are many caveats to this synoptic perspective as overnight
convection sets up several possible outflow boundaries in and around
the CWA, and any additional convection that develops and moves
into the region early this morning could also have an impact on
today's storms. High-resolution models are definitely struggling to
resolve the severe potential, with the HRRR developing a cell on the
edge of the LLJ near sunrise in south central NE, expanding the storm
with time, and using its outflow to effectively push the warm front
into our CWA from its forecast afternoon position in southeast NE
through central IA, which then serves as a focus for what can only be
described as convective explosion by mid-afternoon. While that
scenario seems a bit unlikely, the warm front is currently fairly far
south across central KS, and if it does not lift north with time as
is currently forecast, that could result in another scenario with a
result similar to the HRRR forecast. What is known is that plentiful
CAPE and adequate deep-layer shear will be available this afternoon,
setting the stage for severe potential whenever storms do develop or
arrive in the CWA. Based on the large-scale perspective the highest
chances for strong to severe storms should be late this evening into
the night, but with that much instability and a possibility of some
convergence from lingering outflow boundaries, and an unknown
progression of the synoptic warm front, a few storms are at least
possible from late morning onward.

Friday's severe potential will be highly dependent on how much
convection is ongoing Friday morning, and whether or not any
clearing occurs during the afternoon. Shear is actually its highest
over our CWA on Friday evening as the upper trough shifts eastward,
however instability may be more limited and showers and storms may
be ongoing through much of the day with strong upper-level support
for convection melding into the period when isentropic lift/LLJ
support tends to diurnally wane; thus, it may not be possible to
develop robust updrafts later in the day. Storms are still expected
to develop out to our west along the dryline where instability will
be higher, so if we can clear out long enough to build a bit more
supportive lapse rates, these storms could still be strong to severe
when/if they arrive in the CWA later Friday evening or Friday night.

Storm chances decrease for the weekend, and while PoPs are non-zero
due to available moisture, continued southerly flow, and at least
some instability, the overall forcing will decrease late Friday
night and especially Saturday and Sunday as the upper trough departs
and the dryline retreats back to the west, becoming more diffuse and
likely not sparking daily strong/severe convection is it has been
over the last several days. High temperatures will gradually warm
from the upper 70s on Friday to the mid 80s by Sunday, and lows will
continue at above normal readings in the mid to upper 60s. A return
to the active pattern then begins Monday night as another trough
digs into the western CONUS, and should continue through the end of
the forecast period until the trough ejects out.

&&

.Aviation...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1239 PM CDT THU MAY 26 2016

Thunderstorms will affect the terminals thru most of the first 12
hours of the TAF pd. There may be a brief window btn 18Z-20Z where
storms will shift north and east of the TAF site however expect
storms to build back into the terminals around 20Z with a window of
strong storms possible btn 22Z-02Z when mod-hvy tsra will be possible
reducing vsbys to 1SM-3SM and produce wind gusts in excess of 35kts.
Thunderstorms may linger into the overnight before pushing east of
the terminals durg the morning hours. However...models are consistentwith
Low MVFR/IFR cigs building into the terminals tomorrow morning.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...Laflin
Aviation...73
Hazardous weather outlook, May 26, 4:51 AM CDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
451 AM CDT THU MAY 26 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
451 AM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 ISOLATED THUNDERSTORMS MAY DEVELOP ALONG A LINE FROM CENTRAL KANSAS
 THROUGH FAR NORTHWEST MISSOURI DURING THE LATE AFTERNOON OR EARLY
 EVENING HOURS...AND WILL GRADUALLY BECOME MORE NUMEROUS AND BUILD
 EASTWARD WITH TIME. THESE STORMS MAY BECOME SEVERE...PRODUCING
 LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES ESPECIALLY EARLY
 IN THEIR LIFE CYCLE ACROSS NORTHEAST KANSAS AND NORTHWEST MISSOURI.
 THE SEVERE THREAT WILL TRANSITION MORE TO STRAIGHT LINE
 WINDS...HAIL...AND FLOODING AS STORMS MOVE EAST.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 THUNDERSTORMS WILL BE ONGOING FRIDAY MORNING...AND MAY CONTINUE
 THROUGH MUCH OF THE DAY. A FEW STRONG STORMS ARE POSSIBLE IN THE
 EVENING ACROSS EASTERN KANSAS AND FAR WESTERN MISSOURI..BUT THE
 SEVERE POTENTIAL WILL BE LIMITED BY MORNING STORMS...AND THE LESS
 CLEARING THAT OCCURS DURING THE DAY...THE LESSER THE POTENTIAL FOR
 SEVERE WEATHER THAT EVENING WILL BE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, May 26, 12:53 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1253 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             4 NNE PARKVILLE         39.25N 94.65W
05/26/2016  E1.25 INCH       PLATTE             MO   PUBLIC

            REPORT SUBMITTED VIA WEB OF HALF DOLLAR SIZE HAIL AT ZONA
            ROSA

&&

LG
Local storm report, May 26, 12:54 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             MARSHALL                39.12N 93.20W
05/26/2016  E1.25 INCH       SALINE             MO   TRAINED SPOTTER

            HALF DOLLAR SIZED HAIL IN MARSHALL.

&&

SAW
Local storm report, May 26, 12:56 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             5 NW GLADSTONE          39.25N 94.63W
05/26/2016  E0.75 INCH       PLATTE             MO   PUBLIC

            PEA TO DIME SIZE HAIL REPORTED NEAR HWY 152 AND N GREEN
            HILLS RD IN THE NORTHLAND

&&

LG
Local storm report, May 26, 12:57 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1257 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             3 NE WEATHERBY LAKE     39.28N 94.66W
05/26/2016  E0.88 INCH       PLATTE             MO   PUBLIC

            NICKEL SIZE HAIL REPORTED AT THE NWSTC VIA TWITTER

&&

LG
Local storm report, May 26, 1:02 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
102 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             MARSHALL                39.12N 93.20W
05/26/2016  E1.75 INCH       SALINE             MO   PUBLIC

            GOLFBALL SIZE HAIL REPORTED IN MARSHALL. PIC VIA TWITTER
            SHOWS HAIL NEXT TO A CASSETTE TAPE AT ABOUT HALF THE
            SIZE.

&&

LG
Local storm report, May 26, 1:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
105 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     HAIL             PARKVILLE               39.20N 94.68W
05/26/2016  E1.50 INCH       PLATTE             MO   PUBLIC

            LARGER THAN QUARTER SIZE HAIL REPORTED IN PARKVILLE VIA
            TWITTER

&&

LG

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:00 PM CDTSevere Thunderstorm WarningEAXDoniphan45 min
May 25, 11:42 PM CDTSevere Thunderstorm WarningEAXDoniphan48 min
May 26, 12:47 AM CDTSpecial Weather StatementEAXWyandotte13 min
May 26, 2:30 AM CDTSpecial Weather StatementEAXAtchison45 min
May 26, 3:59 AM CDTSpecial Weather StatementEAXJohnson, Wyandotte46 min
May 26, 8:35 AM CDTSevere Thunderstorm WarningEAXLeavenworth25 min
May 26, 9:30 AM CDTSevere Thunderstorm WarningEAXJohnson30 min
May 26, 10:07 AM CDTRiver Flood WarningEAXDoniphan6 days
May 26, 10:10 AM CDTSevere Thunderstorm WarningEAXLeavenworth35 min
May 26, 10:12 AM CDTRiver Flood WarningEAXAtchison, Leavenworth61 hr
May 26, 10:12 AM CDTRiver Flood WarningEAXLeavenworth3 days
May 26, 10:15 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan, Leavenworth45 min
May 26, 10:24 AM CDTRiver Flood WarningEAXMiami5 days
May 26, 10:24 AM CDTRiver Flood WarningEAXLinn6 days
May 26, 10:26 AM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte38 min
May 26, 10:57 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan48 min
May 26, 11:19 AM CDTAreal Flood AdvisoryEAXAtchison, Leavenworth3 hr
May 26, 11:41 AM CDTSevere Thunderstorm WarningEAXDoniphan49 min
May 26, 12:13 PM CDTSevere Thunderstorm WarningEAXDoniphan27 min
May 26, 12:26 PM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte49 min
May 26, 1:11 PM CDTSevere Thunderstorm WarningEAXWyandotte49 min
May 26, 2:25 PM CDTFlash Flood WarningEAXAtchison, Doniphan, Leavenworth3 hr
May 26, 2:27 PM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan, Leavenworth33 min
May 26, 3:14 PM CDTSevere Thunderstorm WarningEAXLeavenworth, Wyandotte31 min
May 26, 3:32 PM CDTTornado WarningEAXLeavenworth, Wyandotte28 min
May 26, 3:47 PM CDTFlash Flood WarningEAXDoniphan, Leavenworth, Wyandotte6 hr
May 26, 4:00 PM CDTTornado WarningEAXLeavenworth, Wyandotte30 min
May 26, 4:14 PM CDTSpecial Weather StatementEAXAtchison46 min
May 26, 4:47 PM CDTSevere Thunderstorm WarningEAXLeavenworth28 min
May 26, 4:56 PM CDTSevere Thunderstorm WarningEAXLeavenworth, Wyandotte34 min
May 26, 4:59 PM CDTFlash Flood WarningEAXAtchison, Doniphan, Leavenworth5 hr
May 26, 5:02 PM CDTFlash Flood WarningEAXJohnson, Leavenworth, Wyandotte6 hr
May 26, 5:07 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte38 min
May 26, 5:28 PM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte32 min
May 26, 5:43 PM CDTSevere Thunderstorm WarningEAXJohnson32 min
May 25, 11:10 PM CDTSpecial Weather StatementEAXNodaway35 min
May 25, 11:32 PM CDTSpecial Weather StatementEAXAtchison43 min
May 25, 11:49 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway26 min
May 26, 12:28 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb47 min
May 26, 1:11 AM CDTSpecial Weather StatementEAXClay, Jackson34 min
May 26, 1:52 AM CDTSpecial Weather StatementEAXAdair38 min
May 26, 3:18 AM CDTSpecial Weather StatementEAXPlatte42 min
May 26, 8:59 AM CDTSpecial Weather StatementEAXPlatte31 min
May 26, 9:47 AM CDTSpecial Weather StatementEAXRay43 min
May 26, 10:07 AM CDTRiver Flood WarningEAXClay, Jackson, Ray7 days
May 26, 10:07 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray13 days
May 26, 10:07 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline15 days
May 26, 10:07 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline15 days
May 26, 10:08 AM CDTSevere Thunderstorm WarningEAXRay15 min
May 26, 10:18 AM CDTRiver Flood WarningEAXCass, Henry, Johnson3 days
May 26, 10:18 AM CDTRiver Flood WarningEAXCooper, Saline5 days
May 26, 10:18 AM CDTRiver Flood WarningEAXBates, Cass, Henry4 days
May 26, 10:36 AM CDTRiver Flood WarningEAXBuchanan4 days
May 26, 10:36 AM CDTRiver Flood WarningEAXPlatte5 days
May 26, 10:36 AM CDTRiver Flood WarningEAXPlatte5 days
May 26, 10:41 AM CDTSevere Thunderstorm WarningEAXJackson, Ray49 min
May 26, 11:03 AM CDTSevere Thunderstorm WarningEAXLafayette, Ray42 min
May 26, 11:24 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan23 min
May 26, 12:00 PM CDTSpecial Weather StatementEAXLafayette45 min
May 26, 12:15 PM CDTAreal Flood AdvisoryEAXLafayette, Saline3 hr
May 26, 12:19 PM CDTSevere Thunderstorm WarningEAXSaline41 min
May 26, 12:45 PM CDTSevere Thunderstorm WarningEAXClay, Platte30 min
May 26, 12:50 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Saline40 min
May 26, 1:09 PM CDTSevere Thunderstorm WarningEAXGentry, Worth10 min
May 26, 1:26 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph, Saline19 min
May 26, 1:30 PM CDTSpecial Weather StatementEAXSaline45 min
May 26, 1:37 PM CDTSevere Thunderstorm WarningEAXCooper, Saline38 min
May 26, 1:40 PM CDTSevere Thunderstorm WarningEAXJackson, Ray34 min
May 26, 1:41 PM CDTAreal Flood AdvisoryEAXChariton, Howard, Saline2 hr
May 26, 1:42 PM CDTSpecial Weather StatementEAXNodaway48 min
May 26, 1:48 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway, Worth30 min
May 26, 2:06 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray39 min
May 26, 2:18 PM CDTSevere Thunderstorm WarningEAXAtchison20 min
May 26, 2:19 PM CDTRiver Flood WarningEAXDaviess, Gentry68 hr
May 26, 2:19 PM CDTRiver Flood WarningEAXDaviess, Livingston3 days
May 26, 2:19 PM CDTRiver Flood WarningEAXLinn, Livingston4 days
May 26, 2:19 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
May 26, 2:19 PM CDTRiver Flood WarningEAXCarroll, Chariton5 days
May 26, 2:56 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 2 more49 min
May 26, 3:13 PM CDTSpecial Weather StatementEAXHenry32 min

Nearby

Flash Flood Watches in Missouri, 2016Flash Flood Watches in Kansas, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.